MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC PRECISION AIMING DEVICE; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC PRECISION AIMING DEVICE; INSTRUMENT, STEREOTAXIC
Model Number 960-539
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information was unavailable from the site.The precision aiming device was returned to the manufacturer for analysis.Analysis found that the lower joint had difficulty locking down.The upper joint was normal.Analysis found that the reported event was related to a mechanical issue.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used for a cranial biopsy procedure.It was reported that the precision aiming device (pad) device would not fully lock during a case.There was no patient impact reported and no delay to surgery.

Brand Name
PRECISION AIMING DEVICE
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8200408
Report Number1723170-2018-06456
Device Sequence Number2081876
Product Code HAW
UDI-Device Identifier00681490991520
UDI-Public00681490991520
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K954276
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number960-539
Device Catalogue Number960-539
Device Lot Number160606
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/18/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/03/2018
Initial Report FDA Received Date12/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1